# SDR CA981027013

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 50980002122
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 24,922 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR ANNUAL INSPECTION, THE RIGHT INBOARD UPPER NACELLE AREA REVEALED SMOKING RIVETS ATTACHING STIFFENER ANGLE TO ENGINE MOUNT ATTACHMENT ASSY P/N 50-980089.  CLOSER INSPECTION REVEALED APPROXIMATELY A 2 INCH CRACKING STIFFENER ANGLE.  DURING THE REPAIR PROCESS, THE UPPER STIFFENER ANGLE WAS ALSO FOUND CRACKED.  THESE CRACKS WERE NOT VISIBLE UNTIL AN ACCESS HOLE WAS CUT TO REPAIR LOWER STIFFENER ANGLE.  PART TC:  35,143.
